I've been taking the pill (Min Ovral) perfect, on the hour for about 4 months. I purposely skip my sugar pills so I do not get my period because I get really bad cramping. Last week I accidentally took the pill an hour late and I've been spotting for about 3 days now. My boyfriend and I have been having unprotected sex for a month and a half. What does this mean?
Why am I spotting when on the pill?
- 22 Oct 2014 by doctor123
- 26 Oct 2014
- ovral, abnormal uterine bleeding, birth control, period, spotting, pill
Don't listen to people who tell you not to skip the sugar pills, and that your period will automatically be lighter and less painful if you use the pill. If you're a painful heavy bleeder in general, you'll be one with or without the use of the pill. The only way to avoid the pain and bleeding is to eliminate it entirely. I use ovral to eliminate my periods too. The few times I have actually bled while on the pill (various other brands before I tried ovral) it was hideously heavy. Absolutely nothing as light as all the health care professionals had promised. Eventually all the nurses recommended I just skip them and not have a period at all. Anyway, sometimes with continuous dosing, you get spotting here and there. I've been continuous dosing for 11 months now, and the incidences of spotting have become more and more scant, and the amount of blood is less everytime, not even enough to warrant a light pad really. Keep some pantyliners handy where ever you go. The longer you're on the pill, the less spotting you will have. Stick to it, its worth it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2014 • 2 answers
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 11 Dec 2015 • 1 answer
Posted 2 Aug 2016 • 0 answers